# SDR DLM11970602

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 2530 · Buffet/Galleys
- Part: Warming Plate
- Condition: Failed
- Location: Mid Galley
- Component: 38300011
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL OF BURNING PLASTIC/INSULATION IN B/C CENTERLINE WARMING PLATE UPPER UNIT.
